Duke Mathematical Journal

$L^p$ estimates for Radon transforms in Euclidean and non-Euclidean spaces

Robert S. Strichartz

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 48, Number 4 (1981), 699-727.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077314927

Mathematical Reviews number (MathSciNet)
MR782573

Zentralblatt MATH identifier
0477.44003

Digital Object Identifier
doi:10.1215/S0012-7094-81-04839-0

Subjects
Primary: 43A85: Analysis on homogeneous spaces
Secondary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 44A15: Special transforms (Legendre, Hilbert, etc.)

Citation

Strichartz, Robert S. L p estimates for Radon transforms in Euclidean and non-Euclidean spaces. Duke Mathematical Journal 48 (1981), no. 4, 699--727. doi:10.1215/S0012-7094-81-04839-0. http://projecteuclid.org/euclid.dmj/1077314927.


Export citation

References

  • [1] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), no. 4, 569–645.
  • [2] C. Fefferman and E. M. Stein, $H\spp$ spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137–193.
  • [3] I. M. Gelfand, M. I. Graev, and N. Ya. Vilenkin, Generalized functions. Vol. 5, Academic Press [Harcourt Brace Jovanovich Publishers], New York, 1966 [1977].
  • [4] S. Helgason, Differential operators on homogenous spaces, Acta Math. 102 (1959), 239–299.
  • [5] S. Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math. 5 (1970), 1–154 (1970).
  • [6] S. Helgason, The Radon transform, Progress in Mathematics, vol. 5, Birkhäuser Boston, Mass., 1980.
  • [7] R. A. Kunze and E. M. Stein, Uniformly bounded representations and harmonic analysis of the $2\times 2$ real unimodular group, Amer. J. Math. 82 (1960), 1–62.
  • [8] R. L. Lipsman, Uniformly bounded representations of the Lorentz groups, Amer. J. Math. 91 (1969), 938–962.
  • [9] F. Ricci and G. Weiss, A characterization of $H\sp1(\Sigma \sbn-1)$, Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978), Part 1, Proc. Sympos. Pure Math., XXXV, Part, Amer. Math. Soc., Providence, R.I., 1979, pp. 289–294.
  • [10] W. Rossmann, Analysis on real hyperbolic spaces, J. Funct. Anal. 30 (1978), no. 3, 448–477.
  • [11] V. I. Semjanistyi, On some integral transforms in Euclidean space, Soviet Math. Dokl. 1 (1960), 1114–1117.
  • [12]1 V. I. Semjanistyĭ, Homogeneous functions and some problems of integral geometry in the spaces of constant curvature, Soviet Math. Dokl. 2 (1961), 59–62.
  • [12]2 V. I. Semjanistyĭ, Some integral transformations and integral geometry in an elliptic space, Trudy Sem. Vektor. Tenzor. Anal. 12 (1963), 397–441.
  • [12]3 V. I. Semjanistyĭ, Certain problems of integral geometry in pseudo-Euclidean and non-Euclidean spaces, Trudy Sem. Vektor. Tenzor. Anal. 13 (1966), 244–302.
  • [13] K. T. Smith and D. C. Solmon, Lower dimensional integrability of $L\sp2$ functions, J. Math. Anal. Appl. 51 (1975), no. 3, 539–549.
  • [14] K. T. Smith, D. C. Solmon, and S. L. Wagner, Practical and mathematical aspects of the problem of reconstructing objects from radiographs, Bull. Amer. Math. Soc. 83 (1977), no. 6, 1227–1270.
  • [15] D. C. Solmon, The $X$-ray transform, J. Math. Anal. Appl. 56 (1976), no. 1, 61–83.
  • [16] D. C. Solmon, A note on $k$-plane integral transforms, J. Math. Anal. Appl. 71 (1979), no. 2, 351–358.
  • [17] R. J. Stanton and P. A. Tomas, Expansions for spherical functions on noncompact symmetric spaces, Acta Math. 140 (1978), no. 3-4, 251–276.
  • [18] E. M. Stein, The characterization of functions arising as potentials. II, Bull. Amer. Math. Soc. 68 (1962), 577–582.
  • [19] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970.
  • [20] E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971.
  • [21] R. S. Strichartz, Convolutions with kernels having singularities on a sphere, Trans. Amer. Math. Soc. 148 (1970), 461–471.
  • [22] R. S. Strichartz, Harmonic analysis on hyperboloids, J. Functional Analysis 12 (1973), 341–383.
  • [23] R. S. Strichartz, The Hardy space $H\sp1$ on manifolds and submanifolds, Canad. J. Math. 24 (1972), 915–925.
  • [24] R. S. Strichartz, The explicit Fourier decomposition of $L\sp2(\rm SO(n)/\rm SO(n-m))$, Canad. J. Math. 27 (1975), 294–310.
  • [25] M. Sugiura, Representations of compact groups realized by spherical functions on symmetric spaces, Proc. Japan Acad. 38 (1962), 111–113.
  • [26] R. Takahashi, Sur les représentations unitaires des groupes de Lorentz généralisés, Bull. Soc. Math. France 91 (1963), 289–433.
  • [27] M. Takeuchi, Polynomial representations associated with symmetric bounded domains, Osaka J. Math. 10 (1973), 441–475.
  • [28] D. M. Oberlin and E. M. Stein, Mapping properties of the Radon transform, to appear Ind. Univ. Math. J.